# SDR FDEA200906031908

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 713
- Aircraft time: 33,161 hours, 16,755 cycles
- Engine: Ge CF680C2A5
- Engine time: 39,161 hours, 15,703 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL JUMP SEATERS DETECTED AN OIL ODOR AND SAW HAZY SMOKE.  NOT ELECTRICAL, BUT  IRRITATING. DURING CLIMB AND RETURNED TO MEM, ODOR DISSAPATED.  15 INCH OIL PUDDLE UNDER  NR 2 ENGINE.  COMPLETED INSTALLATION OF NR 2 ENGINE REF WORK CARD 64T0712-2,  AMM 71-00-00-4, JPF FORM CLOSED OUT AND ENGINE RUN FORM COMPLETED RII.
